# SDR K11A2024012300250

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 61,403 hours, 32,365 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COURIER (LAV) AREA SMOKE IN FLIGHT
